# SDR SWAA2022032169065

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS918 RBL10. / [01] REMOVED STIFFENER BEHIND WATER SERVICE PANEL AT ACB BS918 RBL10 IAW SRM 51-40-02;[02] LOCATED AND DRILLED NEW STIFFENER AT ACB BS918 RBL10 IAW SRM 51-40-05 AND BOEING DWG 147A7221. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION STEP 2.;[04] INSTALLED NEW STIFFENER AT ACB BS918 RBL10 IAW SRM 51-40-02 AND BOEING DWG 147A7221;[05] RII INSPECTED ACTION 4;[06] VERIFIED PART REQUIREMENT;[07] COMPLETE.
